On Automorphic Forms on the Unitary Symplectic Group Sp (n) and SL2 (R).
Mathematische Annalen, Tome 278 (1987), pp. 307-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
theta correspondence, automorphic forms, theta series, dual reductive pairs, L-functions, Hecke operators, eigenvalues, Siegel -operator
@article{MAN_1987__278_164294,
author = {Tomoyoshi Ibukiyama and Yasutaka Ihara},
title = {On {Automorphic} {Forms} on the {Unitary} {Symplectic} {Group} {Sp} (n) and {SL2} {(R).}},
journal = {Mathematische Annalen},
pages = {307--328},
year = {1987},
volume = {278},
zbl = {0634.10024},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__278_164294/}
}
Tomoyoshi Ibukiyama; Yasutaka Ihara. On Automorphic Forms on the Unitary Symplectic Group Sp (n) and SL2 (R).. Mathematische Annalen, Tome 278 (1987), pp. 307-328. http://geodesic.mathdoc.fr/item/MAN_1987__278_164294/